MAUDE Adverse Event Report: LIMACORPORATE S.P.A DELTA LINERS & ACCESSORIES; NEUTRAL LIMAVIT LINER I.D. 36MM, SIZE MEDIUM+

LIMACORPORATE S.P.A DELTA LINERS & ACCESSORIES; NEUTRAL LIMAVIT LINER I.D. 36MM, SIZE MEDIUM+
Model Number 5885.54.259
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery of hip prosthesis was performed on (b)(6) 2026 due to unknown reason.Original surgery occurred on (b)(6) 2023 to implant the following components: - delta tt acetabular cup dia52mm (pn 5553.14.523, lot 2216711, sterilization (b)(4)) - delta neutral liner #medium (pn 5885.54.259, lot 2112535, sterilization (b)(4)) - mastersl lateralized hip stem (pn 3516.21.220, lot 2221511, sterilization (b)(4)) - biolox delta femoral head medium taper=12/14 (pn 5010.42.362, lot 2283891, sterilization (b)(4)).During revision the surgeon replaced the pre-existing liner with a new one (pn 5887.54.259).Surgery was completed as intended.The patient is female, date of birth (b)(6) 1943.The event occurred in the united states.
 
Additional Manufacturer Narrative
Through follow-up communication it was learned that during surgery also the original femoral stem was removed and replaced with another one from a different manufacturer, however the reason for the revision remains unknown.Review of manufacturing and sterilization records for involved batch of liner did not highlight any pre-existing anomaly or non-conformity.Complaint database review did not identify any further complaint for involved lots.Explanted components have been discarded and no x-rays to further investigate are available.Hence, taking into account that: - no anomalies were identified in dhr, - no further complaints were reported on involved lot, the manufacturer has no evidence to consider the event as product related.Based on the available pms data, the revision rate of delta liners, belonging to the family product codes 5885.54.Xxx is around (b)(4).According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
DELTA LINERS & ACCESSORIES
Common Device Name
NEUTRAL LIMAVIT LINER I.D. 36MM, SIZE MEDIUM+
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24531029
Report Number3008021110-2026-00129
Device Sequence Number21066269
Product Code LPH
UDI-Device Identifier08033390136105
UDI-Public8033390136105
Combination Product (Y/N)N
PMA/510(K) Number
K182099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5885.54.259
Device Lot Number2112535
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale